# SDR SWAA097614

- Difficulty date: December 4, 2009
- Submitted: December 9, 2009
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 17,389 hours, 10,064 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT LIGHT LENS MISSING.  REMOVED AND REPLACED LENS PER MM.
